# SDR SWAA2025110519059

- Difficulty date: September 28, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT FACE OF ANGLE, BS 500H, STRINGER 26L.  REPLACED THE ANGLE IAW SRM 51-10-02, ITEM 9, & DWG 143A7505, SHEET 123, REV -.
